Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Vector coupled-mode equations for modulated periodic media

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jaggard, D.L. ; University of Pennsylvania, Philadelphia, PA

A simple method is described for deriving the vector coupled-mode equations for a dielectric medium which is characterized by a longitudinally varying permittivity composed of a number of closely spaced, discrete, wave numbers. The reflection coefficient for an amplitude modulated periodic slab is displayed.

Published in:

Proceedings of the IEEE  (Volume:68 ,  Issue: 12 )